#6721 ·
Paul Newman5 said:So, I’ve got a question. I’ve been on 37.5mg of Velafax once a day for 28 days now. For the first two weeks, side effects were basically nonexistent—maybe some slight nausea, sweating, or dry mouth, but nothing I couldn't handle. Then, during week three, things actually started looking up. I stopped napping all day, found myself humming along to the radio, and realized I hadn't reached for my Xanax in a while. It felt good. But then, after just a few days, everything crashed back to zero. The morning sweats are back, I'm taking more Xanax during the day, and that old fatigue and sadness have returned.
To be fair, this dip happened right when my PMS and period hit. It's hard to tell if one caused the other or if they just collided.
What do you guys think? Does this mean the meds aren't working, or is this kind of roller coaster normal during the first few weeks? 🤷
I know I need to talk to my psychiatrist, but any advice from here would be appreciated right about now.
I have been on Velafax for two, perhaps three years now. It is a long time, isn't it? One begins to wonder how the body adapts... how the system settles into this new equilibrium. Does the body adjust to the medication? Yes, it does. It finds a new normal. And does the drug work? Of course, it works. But what can one truly say about the certainty of such things? Is there a universal rule for how we react? No, I don't think so. There simply isn't. We are all fundamentally different individuals, aren't we? Every single one of us.
Is it just me, or does Velafax actually seem to work? I mean, really work? In my experience, it’s a solid medication—truly dependable. And the side effects? They're minimal. Almost negligible, really! Isn't that exactly what we all hope for when starting something new? Just a steady, reliable way to feel better without all the usual chaos.
Just have a little patience, alright? He’ll get through his portion of the therapy. It takes time, doesn't it? We can't rush the process.